Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Nose bleeding, head started hurting and vomiting. Is it due to heat or any allergy?

my nose was bleeding a few days ago it was the first time it ever happen to me i thought might be because of the heat. The next day later that night my head starts hurting i couldn t go to sleep later on by six o clock in the morning i started vomiting . some people said it could be from the hot heat or my allergies i really not feel good but i don t know what could there be wrong with me
Asked On : Thu, 14 Jun 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Jennifer,
Thanks for writing in.
Given your symptoms, I would suggest that your blood pressure needs to be checked. That would be the first thing that we'd like to rule out. This would be especially important if you're in your 30's or older. I dont think the heat and allergies could be causing such symptoms.
We could also be looking at more serious causes. A visit to the physician and a complete exam is definitely required.
Hope this helps
Answered: Thu, 14 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor